# SDR P91A096007

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 65239712
- Condition: Failed
- Location: Rt Pack
- Part time: 64,005 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DEN - ON RAMP, RIGHT PACK COOLING DOOR CLOSED CAUSING LIGHT SMOKE IN CABIN.  REPLACED RT COOLING FAN DOOR ACTUATOR PER MM 21-52-1.  OPS CHECKS GOOD.  (X)
